Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 49, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Oct 26, 2010, 3:29 PM CDT for Limestone County, Madison County, Morgan County, Alabama. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 3:29 PM CDT (20:29 UTC)
- Expired
- Oct 26, 2010, 4:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Limestone County, AL, Madison County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 71 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 3:40 PM CDT | TORNADO 0 | 2 Ese Belle Mina, AL | AN EF-0 TORNADO TOUCHED DOWN VERY BRIEFLY ALONG GREENBRIER ROAD NORTH OF THE INTERSTATE 565 INTERCHANGE...WITH A PATH LENGTH OF 500 YARDS AND PEAK WIDTH OF 50 YARDS. THE TORNADO UPROOTED SEVERAL SMALL TREES AND BROKE SEVERAL LARGER TREE LIMBS. |
| Oct 26, 3:58 PM CDT | TSTM WND DMG | 3 Sw Madison, AL | BARN ROOF TORN OFF JUST NORTH OF MADISON BLVD ON COUNTY LINE ROAD. |
| Oct 26, 4:00 PM CDT | TSTM WND DMG | 1 S Madison, AL | PUBLIC REPORT OF TREE FALLING ON HOUSE ON JACKSON AVE IN MADISON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 9:27 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 403 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
201 WFUS54 KHUN 262029 TORHUN ALC083-089-103-262100- /O.NEW.KHUN.TO.W.0049.101026T2029Z-101026T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 329 PM CDT TUE OCT 26 2010 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA... WEST CENTRAL MADISON COUNTY IN NORTH CENTRAL ALABAMA... NORTHWESTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA... * UNTIL 400 PM CDT * AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BASHAM...OR ABOUT NEAR DECATUR...MOVING NORTHEAST AT 50 MPH. * LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE... MOORESVILLE. MADISON. REDSTONE ARSENAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. && LAT...LON 3480 8666 3466 8653 3445 8699 3460 8711 TIME...MOT...LOC 2029Z 242DEG 42KT 3457 8695 $$
1 follow-up statement
923
WWUS54 KHUN 262044
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
344 PM CDT TUE OCT 26 2010
ALC103-262053-
/O.CAN.KHUN.TO.W.0049.000000T0000Z-101026T2100Z/
MORGAN AL-
344 PM CDT TUE OCT 26 2010
...THE TORNADO WARNING FOR NORTHWESTERN MORGAN COUNTY IS CANCELED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3466 8653 3456 8679 3456 8681 3466 8691
3480 8666
TIME...MOT...LOC 2043Z 242DEG 42KT 3465 8677
$$
ALC083-089-262100-
/O.CON.KHUN.TO.W.0049.000000T0000Z-101026T2100Z/
LIMESTONE AL-MADISON AL-
344 PM CDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR WEST
CENTRAL MADISON AND SOUTHEASTERN LIMESTONE COUNTIES...
AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BELLE MINA...
RAPIDLY APPROACHING THE HUNTSVILLE INTERNATIONAL AIRPORT AREA...
MOVING NORTHEAST AT 50 MPH.
AT 341 PM CDT...MADISON POLICE REPORTED A ROTATING WALL CLOUD
WRAPPED IN RAIN NEAR INTERSTATE 565 AT THE COUNTY LINE.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INTERSTATE 565...REDSTONE ARSENAL...AND RESEARCH PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORM'S PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3466 8653 3456 8679 3456 8681 3466 8691
3480 8666
TIME...MOT...LOC 2043Z 242DEG 42KT 3465 8677
$$
BCCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Oct 26, 2:25 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Oct 26, 2:25 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
225 PM CDT TUE OCT 26 2010
.SHORT TERM...SVR WX OUTBREAK CONTINUES TO UNFOLD ACROSS THE CNTRL
TN VALLEY THIS AFTERNOON...WITH DISCRETE SUPERCELLS CONTINUING TO
DEVELOP ALONG AND AHEAD OF THE MAIN LINE OF CONVECTION PUSHING EWD
INTO NE MS/NW AL. THE MAIN CONVECTIVE LINE IS OCCURRING JUST AHEAD
OF THE COLD FRONT WHICH IS NOW BEGINNING TO MOVE INTO WRN TN/NW MS.
AHEAD OF THE EXPLOSIVE CONVECTION...STRONG INFLOW ALSO CONTINUES TO
IMPACT THE AREA WITH S WINDS AROUND 20 TO 30 MPH WITH GUSTS UP TO 40
MPH. ALL OF THIS ACTIVITY IS XPCTED TO CONTINUE WORKING EWD THROUGH
THE REMAINING AFTERNOON HRS AND INTO THE EVENING PERIOD.
SHOWERS/TSTMS ARE XPCTED TO CONTINUE INTO THE EVENING HRS ALTHOUGH
THE INTENSITY/COVERAGE WILL BEGIN TO GRADUALLY DIMINISH FROM W TO E
HEADING INTO THE OVERNIGHT PERIOD...WITH THE SLY INFLOW WEAKENING AS
WELL. LIKEWISE...THE THREAT FOR SVR WX WILL BE ENDING AS WELL DURING
THE EVENING HRS...AHEAD OF THE APPROACHING COLD FRONT WHICH SHOULD
BEGIN TO PUSH INTO THE AREA DURING THE LATE EVENING AND OVERNIGHT
PERIOD. CLOUD COVER WILL BE SLOW TO EXIT AS WELL ALTHOUGH SOME
BREAKS SHOULD BEGIN TO MOVE ACROSS THE AREA FROM W TO E WITH THE
PASSAGE OF THE COLD FRONT.
SOME LINGERING SHOWERS ARE POSSIBLE DURING THE DAY ON WED WITH THE
UPPER TROUGH/SHEAR AXIS LAGGING TO THE W. COOLER/DRIER AIR THOUGH
WILL BEGIN TO FILTER INTO THE AREA AS STRONG HIGH PRESSURE BUILDS
EWD INTO MUCH OF THE ERN CONUS. OVERALL CONDITIONS/TEMPS LOOK TO
RETURN CLOSE TO SEASONAL TRENDS WITH THE BUILDING HIGH PRESSURE.
&&
.LONG TERM...STRONG/SEASONAL HIGH PRESSURE SHOULD PREVAIL ACROSS THE
SE REGION HEADING INTO THE WEEKEND PERIOD...WITH OVERALL CONDITIONS
AND TEMPS HOVERING NEAR NORMAL TRENDS. A GRADUAL WARMING TREND
SHOULD THEN BEGIN TO OVERSPREAD THE AREA GOING INTO THE NEW WEEK AS
THE SFC HIGH SHIFTS TOWARD THE E. SCT SHOWERS/TSTMS MAY ALSO WORK
THEIR WAY BACK INTO THE FORECAST AREA BY TUE AS ANOTHER COLD FRONT
APPROACHES FROM THE W.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 60 80 48 70 38 / 90 30 10 0 0
SHOALS 55 82 45 70 37 / 60 20 0 0 0
VINEMONT 60 80 48 70 38 / 90 40 10 0 0
FAYETTEVILLE 56 79 46 69 37 / 90 30 10 0 0
ALBERTVILLE 62 80 50 69 38 / 90 40 10 0 0
FORT PAYNE 61 79 47 69 37 / 90 40 10 0 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
09Hazardous weather outlook, Oct 26, 10:07 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1007 AM CDT TUE OCT 26 2010 ALZ001>010-016-TNZ076-096-097-262100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1007 AM CDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE ACROSS THE TENNESSEE VALLEY THIS AFTERNOON AND EVENING...BRINGING TWO ROUNDS OF POSSIBLE SEVERE WEATHER TO THE AREA. AHEAD OF THE COLD FRONT...ISOLATED THUNDERSTORMS WILL DEVELOP. THESE STORMS WILL BE CAPABLE OF TORNADOES...DAMAGING WINDS...AND LARGE HAIL. THIS PRE FRONTAL ACTIVITY WILL MOVE INTO NORTHWEST ALABAMA BY LATE MORNING...AND TRACK ACROSS NORTH CENTRAL ALABAMA BETWEEN 1 TO 3 PM...BEFORE REACHING NORTHEAST ALABAMA BY 3 PM THIS AFTERNOON. THE SECOND ROUND OF SEVERE THUNDERSTORMS WILL ARRIVE INTO THE AREA ALONG THE COLD FRONT. THIS LINE WILL BE CAPABLE OF DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES. THIS LINE IS EXPECTED TO ARRIVE INTO NORTHWEST ALABAMA BETWEEN 1 AND 3 PM...NORTH CENTRAL ALABAMA BETWEEN 3 AND 5 PM...AND REACH NORTHEAST ALABAMA BY 6 PM. THE SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS CURRENTLY ONGOING AND REQUESTED THROUGH EARLY EVENING. SS/JLL
In the hours before
Special weather statement, Oct 26, 1:39 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
139 PM CDT TUE OCT 26 2010
ALZ008-010-261900-
DE KALB-MARSHALL-
139 PM CDT TUE OCT 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 200 PM CDT...
AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DOUGLAS...OR 10 MILES SOUTHWEST OF BOAZ...
MOVING NORTHEAST AT 45 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM. THIS STORM IS EXHIBITING
SOME BROAD ROTATION.
PEOPLE IN SOUTHEASTERN MARSHALL AND SOUTHWESTERN DEKALB COUNTIES...
INCLUDING THE CITIES OF DOUGLAS...HORTON...HIGH POINT...RABBIT
TOWN...BOAZ...ALBERTVILLE...HUSTLEVILLE...MCVILLE...KILPATRICK AND
PAINTER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3439 8579 3420 8607 3420 8609 3419 8612
3418 8619 3410 8630 3412 8633 3421 8641
3448 8607 3449 8599 3453 8594
TIME...MOT...LOC 1837Z 228DEG 40KT 3417 8628Special weather statement, Oct 26, 2:01 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
201 PM CDT TUE OCT 26 2010
ALZ002-003-261930-
COLBERT-FRANKLIN-
201 PM CDT TUE OCT 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND FRANKLIN COUNTIES
UNTIL 230 PM CDT...
AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HALLTOWN...OR 7 MILES EAST OF RED BAY...
MOVING NORTHEAST AT 45 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BELGREEN.
SRYGLEY CHURCH.
CROOKED OAK...POSEY LOOP.
COLBERT HEIGHTS...NEW BETHEL.
SPRING VALLEY...TUSCUMBIA.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3448 8816 3474 8777 3480 8764 3463 8749
3432 8804 3446 8816
TIME...MOT...LOC 1901Z 233DEG 41KT 3446 8800Special weather statement, Oct 26, 2:02 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
202 PM CDT TUE OCT 26 2010
ALZ007-016-261930-
CULLMAN-MORGAN-
202 PM CDT TUE OCT 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND MORGAN COUNTIES UNTIL
230 PM CDT...
AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MASSEY...OR 11 MILES SOUTHWEST OF
HARTSELLE...MOVING NORTHEAST AT 45 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LEESDALE...FALKVILLE.
HARTSELLE...COLE SPRINGS.
SOMERVILLE...PRICEVILLE.
VALHERMOSO SPRINGS.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3426 8712 3443 8711 3458 8688 3456 8683
3455 8675 3459 8671 3458 8670 3448 8661
3421 8708
TIME...MOT...LOC 1902Z 233DEG 32KT 3434 8706Special weather statement, Oct 26, 2:45 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
245 PM CDT TUE OCT 26 2010
ALZ004-262015-
LAWRENCE-
245 PM CDT TUE OCT 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE COUNTY UNTIL 315 PM
CDT...
AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HATTON...OR 9 MILES WEST OF MOULTON...MOVING
NORTHEAST AT 45 MPH.
PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
COURTLAND...NORTH COURTLAND.
WHEELER...HILLSBORO.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 3445 8744 3454 8753 3456 8753 3458 8751
3460 8751 3461 8749 3475 8728 3475 8726
3476 8725 3469 8710 3460 8711 3459 8712
3443 8742
TIME...MOT...LOC 1945Z 234DEG 41KT 3456 8739Special weather statement, Oct 26, 3:04 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
304 PM CDT TUE OCT 26 2010
ALZ010-262045-
DE KALB-
304 PM CDT TUE OCT 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 345 PM CDT...
AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PEEKS CORNER...OR 7 MILES SOUTH OF
RAINSVILLE...MOVING NORTHEAST AT 50 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. THIS
STORM IS ALSO SHOWING SOME ROTATION.
PEOPLE IN DEKALB COUNTY...INCLUDING THE CITIES OF GUEST...PEEKS
CORNER...FYFFE...LEBANON...SHILOH...RAINSVILLE...PINE RIDGE...FORT
PAYNE...HAMMONDVILLE AND VALLEY HEAD...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3449 8554 3449 8556 3448 8556 3446 8558
3428 8590 3443 8603 3474 8556 3473 8555
3452 8551
TIME...MOT...LOC 2004Z 234DEG 43KT 3442 8586Special weather statement, Oct 26, 3:21 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
321 PM CDT TUE OCT 26 2010
TNZ076-096-262045-
LINCOLN-MOORE-
321 PM CDT TUE OCT 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MOORE COUNTIES UNTIL
345 PM CDT...
AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARDMORE...OR 15 MILES SOUTHWEST OF
FAYETTEVILLE...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
PEOPLE IN LINCOLN AND MOORE COUNTIES...INCLUDING THE CITIES OF
TAFT...BLANCHE...DELLROSE...COLDWATER...CARMARGO...HARMS...SKINEM...
FAYETTEVILLE...MOLINO AND KELSO...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3531 8625 3527 8628 3525 8627 3522 8631
3518 8628 3515 8632 3513 8630 3499 8666
3500 8682 3503 8684 3514 8683 3537 8653
3537 8648 3534 8644 3534 8642 3539 8630
TIME...MOT...LOC 2021Z 238DEG 46KT 3508 8673The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 11:16 AM CDT | Special Weather Statement | HUN | Lauderdale | 29 min |
| Oct 26, 11:29 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 31 min |
| Oct 26, 12:16 PM CDT | Special Weather Statement | HUN | Franklin | 29 min |
| Oct 26, 12:29 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 31 min |
| Oct 26, 12:55 PM CDT | Tornado Warning | HUN | Lawrence | 35 min |
| Oct 26, 1:19 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 26 min |
| Oct 26, 1:39 PM CDT | Special Weather Statement | HUN | Marshall | 21 min |
| Oct 26, 1:43 PM CDT | Tornado Warning | HUN | Limestone, Madison | 32 min |
| Oct 26, 2:01 PM CDT | Special Weather Statement | HUN | Colbert, Franklin | 29 min |
| Oct 26, 2:02 PM CDT | Special Weather Statement | HUN | Morgan | 28 min |
| Oct 26, 2:08 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 37 min |
| Oct 26, 2:11 PM CDT | Tornado Warning | HUN | Jackson, Madison | 34 min |
| Oct 26, 2:16 PM CDT | Tornado Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Oct 26, 2:42 PM CDT | Tornado Warning | HUN | Jackson, Madison, Morgan | 33 min |
| Oct 26, 2:45 PM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Oct 26, 2:49 PM CDT | Tornado Warning | HUN | Cullman | 41 min |
| Oct 26, 3:00 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 30 min |
| Oct 26, 3:04 PM CDT | Special Weather Statement | HUN | DeKalb | 41 min |
| Oct 26, 3:13 PM CDT | Tornado Warning | HUN | Jackson | 32 min |
| Oct 26, 3:24 PM CDT | Tornado Warning | HUN | Cullman | 21 min |
| Oct 26, 3:27 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 48 min |
| Oct 26, 3:43 PM CDT | Special Weather Statement | HUN | Cullman | 32 min |
| Oct 26, 3:47 PM CDT | Tornado Warning | HUN | Marshall | 28 min |
| Oct 26, 3:53 PM CDT | Tornado Warning | HUN | Morgan | 37 min |
| Oct 26, 3:55 PM CDT | Tornado Warning | HUN | Madison | 35 min |
| Oct 26, 4:13 PM CDT | Tornado Warning | HUN | DeKalb, Marshall | 47 min |
| Oct 26, 4:13 PM CDT | Tornado Warning | HUN | Jackson, Madison | 32 min |
| Oct 26, 4:21 PM CDT | Tornado Warning | HUN | Madison, Morgan | 24 min |
| Oct 26, 4:44 PM CDT | Tornado Warning | HUN | Jackson | 36 min |
| Oct 26, 4:57 PM CDT | Tornado Warning | HUN | DeKalb | 18 min |
| Oct 26, 5:06 PM CDT | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 24 min |
| Oct 26, 5:07 PM CDT | Tornado Warning | HUN | Cullman | 23 min |
| Oct 26, 5:25 PM CDT | Tornado Warning | HUN | Cullman, Morgan | 35 min |
| Oct 26, 5:39 PM CDT | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 51 min |
| Oct 26, 6:13 PM CDT | Tornado Warning | HUN | DeKalb, Marshall | 32 min |
| Oct 26, 6:18 PM CDT | Tornado Warning | HUN | Marshall | 27 min |
| Oct 26, 6:29 PM CDT | Tornado Warning | HUN | DeKalb | 31 min |
| Oct 26, 6:40 PM CDT | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 23 min |
| Oct 26, 6:43 PM CDT | Tornado Warning | HUN | DeKalb | 32 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.